# SDR FDEA202307251292

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28166
- Aircraft time: 68,941 hours, 24,678 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4004177A
- Part serial: A1849
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 SLAT UPPER SURFACE TRAILING EDGE WEDGE HAS AN AREA OF DISBOND LOCATED 52" FROM   THE OUTBOARD EDGE AND 4" FROM THE TRAILING EDGE. APPROX 2.5" IN DIAMETER. REPAIRED #3 SLAT SURFACE TRAILING EDGE WEDGE 2 EA DAMAGED AREAS IAW B757 SRM 51-10-  02, 57-43-02-0I,51-70-10-2R,FED EX EA 5750-T0375386 WINGS-FLIGHT SURFACES-#3 SLAT, TRAILING   EDGE WEDGE,DELAMINATION- SRM REPAIR DEVATION.
